The optimal control of the motion of quasilinear systems
Differencialʹnye uravneniâ, Tome 5 (1969) no. 3, pp. 430-442
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_3_a2,
author = {E. H. Al'brekht},
title = {The optimal control of the motion of quasilinear systems},
journal = {Differencialʹnye uravneni\^a},
pages = {430--442},
year = {1969},
volume = {5},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_3_a2/}
}
E. H. Al'brekht. The optimal control of the motion of quasilinear systems. Differencialʹnye uravneniâ, Tome 5 (1969) no. 3, pp. 430-442. http://geodesic.mathdoc.fr/item/DE_1969_5_3_a2/